# SDR SWAA2020070992108

- Difficulty date: June 11, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS460 - BS500D LBL23 WL156.  REMOVED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT FCB BS 400-BS 500D LBL 23 IAW SRM 51-40-02; SRM 53-00-53-2R-5; SRM 51-20-01 AND DWG 143A7500.
